MathSciNet Relay Station
MathSciNet bibliographic data
MR2467966 05C10 (05C90 94C15)
MacArthur, Ben D.; Sánchez-García, Rubén J.; Anderson, James W. Symmetry in complex networks. Discrete Appl. Math. 156 (2008), no. 18, 3525–3531.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement